# SDR TRBA2007095

- Difficulty date: November 2, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- Aircraft time: 16,444 hours, 18,600 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Part number: S55470003208
- Condition: Broken
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT IN FLIGHT DURING CRUISE.  DURING INSPECTION FOUND BROKEN WEB ON RUDDER ASSEMBLY.  ALSO, THE RIB THAT IS COVERED BY THIS WEB ITS DAMAGED AND DELAMINATED, REFERENCE IPC NR 55-91-40 FIG 15 ITEMS 40, 50 AND 60.  WORK IN PROGRESS.
